Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Automorphisms of $ {\rm GL}\sb{n}(R),\,R$ a local ring


Authors: J. Pomfret and B. R. McDonald
Journal: Trans. Amer. Math. Soc. 173 (1972), 379-388
MSC: Primary 20G35
MathSciNet review: 0310087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ denote a commutative local ring with maximal ideal $ m$ and residue field $ k = R/m$. In this paper we determine the group automorphisms of the general linear group $ G{L_n}(R)$ when $ n \geqslant 3$ and the characteristic of $ k$ is not 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G35

Retrieve articles in all journals with MSC: 20G35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0310087-X
Keywords: Automorphisms, general linear group, local ring
Article copyright: © Copyright 1972 American Mathematical Society